# SDR 95ZZZM276

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ATL, EMERGENCY LIGHTING SYSTEM WOULD NOT COME ON WITH FLIGHT DECK SWITCH.  MAINTENANCE FOUND WIRE SHORTED ON SWITCH ASSY.  REPAIRED WIRE PER MM 33.
